Soit
Consider a separable Banach space
Accepté le :
Publié le :
Davit Varron 1
@article{CRMATH_2006__343_5_345_0, author = {Davit Varron}, title = {Une remarque concernant les principes de grandes d\'eviations dans les espaces {Schauder} d\'ecomposables}, journal = {Comptes Rendus. Math\'ematique}, pages = {345--348}, publisher = {Elsevier}, volume = {343}, number = {5}, year = {2006}, doi = {10.1016/j.crma.2006.05.020}, language = {fr}, }
Davit Varron. Une remarque concernant les principes de grandes déviations dans les espaces Schauder décomposables. Comptes Rendus. Mathématique, Volume 343 (2006) no. 5, pp. 345-348. doi : 10.1016/j.crma.2006.05.020. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2006.05.020/
[1] The large deviation principle of stochastic processes, Part 1, Theory Probab. Appl., Volume 47 (2003) no. 4, pp. 567-583
[2] Large deviations for processes with independent increments, Ann. Probab., Volume 15 (1987) no. 2, pp. 610-627
[3] Bases in Banach Spaces II, Springer, 1981
[4] Tightness in Schauder decomposable Banach spaces, Amer. Math. Soc. Transl., Volume 193 (1999) no. 2, pp. 201-224
Cité par Sources :
Commentaires - Politique